Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Feel nauseous, dizzy and sick post having intercourse. Reason?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 12515 Questions
Question
I am feeling nauseous, dizzy and sick after having intercourse since a few weeks, im very tired and cranky as well.
Posted Thu, 6 Jun 2013 in Women's Health
 
 
Answered by Dr. Rakhi Tayal 1 hour later
Hello,
Thanks for posting your query.
The symptoms that you have could be due to-
1. Generalized viral illness.
2. Improper diet.
3. Abnormal body posture, muscle overuse.
4. Electrolyte imbalance.
5. Hormonal disbalance like hypothyroidism.
5. Anxiety neurosis.
These symptoms are not likely to be related to the intercourse.
All these possibilities need to be ruled out after a proper physical examination and related blood tests.
Till the time you get evaluated for these possibilities, there are some of the other lifestyle options which you can follow:

1) You can take a mild pain killer like paracetamol or ibuprofen for symptomatic relief. Taking a well balanced will be helpful.

2) Do not take caffeine or alcohol at night just before going to bed.

3) Indulge in yoga and meditation to calm your mind.

4) You can also indulge in progressive muscle relaxation which is useful in anxiety by alternately tensing and relaxing the muscles.

Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
 
Follow-up: Feel nauseous, dizzy and sick post having intercourse. Reason? 2 days later
I forgot to write down the heavy blood loss I had about 2 maybe 3 weeks ago it was bright red with streaks of dark red clumps. It was really heavy and I had it for about 2 days after that it was all gone. And I haven't had a period after that.

Would like to get more information or even a place to go look for what it might be.
 
 
Answered by Dr. Rakhi Tayal 35 minutes later
Hello.
Thanks for writing again.
The heavy blood loss that you had recently could be the cause of feeling dizzy. This seems to be due to a minor hormonal disturbance. If this has happened only once then you can ignore it, take iron supplements to combat blood loss and monitor the timing and flow of your next periods. In case this is recurrent then do consult a gynecologist for the treatment of dysfunctional uterine bleeding.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor